# SDR 95ZZZX2332

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FLT 7339 - EGRESS FLOOR TRACK LIGHTS FROM ROW 17 FORWARD ARE VERY DIM.  REPLACED BATTERY CHARGER.  OPS CHECKS NORMAL.
